Write a review

Took All the Fillers That I Had Injected 3 Weeks Prior out of my Face! - West Palm Beach, FL

The doctor promised it would not affect my fillers...

The doctor promised it would not affect my fillers but after one treatment I lost all the volume in my face and the doctor would not refund my money or help me to fix the problems.

I have been so depressed about how I look especially during the Christmas holidays. I feel deceived and mislead as to the outcome of my IPL treatment. It also discolored a small area on my cheek.

Dr. Navarro

Random choice....

1 out of 5 stars Overall rating
2 out of 5 stars Doctor's bedside manner
3 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
1 out of 5 stars Staff professionalism & courtesy
1 out of 5 stars Payment process
1 out of 5 stars Wait tmes
Was this review helpful?

Comments (1)

Oh no :( I'm really sorry to hear about the volume loss. By any chance do you think that the volume you were seeing was initial swelling from the injections that went down? From what I have heard from others, depending on the kind of filler used, that can happen.

  • Reply